# SDR SIMA2018061508013

- Difficulty date: June 8, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 32,732 hours, 27,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522191015
- Condition: Corroded
- Location: Frm 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 22 CORRODED AT PREVIOUS BLEND JUST BELOW THE SERVICE DOOR CUTOUT AFT LOWER DOOR STOP .  ACCOMPLISHED A PERMANENT REPAIR IAW ERS-EM-53MR-3311.
